Brief ReportsEpidural Lipomatosis Secondary to Indinavir in an HIV-Positive PatientCersósimo, María Graciela*; Lasala, Beatriz†; Folgar, Silvia*; Micheli, Federico*Author Information *Departments of Neurology and †Infectious Diseases, Hospital de Clínicas “José de San Martín,” U.B.A., Buenos Aires, Argentina Address correspondence and reprint requests to Federico Micheli, Juncal 1695-P 5 Dpto J (1062), Buenos Aires, Argentina. Clinical Neuropharmacology: January-February 2002 - Volume 25 - Issue 1 - p 51-54 Buy Abstract A human immunodeficiency virus–positive patient receiving indinavir therapy developed a slowly progressive paraparesis. Magnetic resonance imaging findings were consistent with epidural lipomatosis. On discontinuing indinavir, symptoms gradually remitted. Although indinavir, a protease inhibitor, is known to cause abnormal fat accumulation, to the best of our knowledge this is the first report of epidural lipomatosis. © 2002 Lippincott Williams & Wilkins, Inc.